RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 4, Pages 551–554 (Mi dan40397)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the theory of positional control in hyperbolic systems

Yu. S. Osipov, S. P. Okhezin

Institute of Mathematics and Mechanics, Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (496 kB)

Bibliographic databases:
UDC: 518.733.431
Presented: Н. Н. Красовский
Received: 11.03.1976

Citation: Yu. S. Osipov, S. P. Okhezin, “On the theory of positional control in hyperbolic systems”, Dokl. Akad. Nauk SSSR, 233:4 (1977), 551–554

Citation in format AMSBIB
\Bibitem{OsiOkh77}
\by Yu.~S.~Osipov, S.~P.~Okhezin
\paper On the theory of positional control in hyperbolic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 4
\pages 551--554
\mathnet{http://mi.mathnet.ru/dan40397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0445358}
\zmath{https://zbmath.org/?q=an:0371.93008}


Linking options:
  • http://mi.mathnet.ru/eng/dan40397
  • http://mi.mathnet.ru/eng/dan/v233/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. N. Yu. Satimov, M. Tukhtasinov, “On game problems for second-order evolution equations”, Russian Math. (Iz. VUZ), 51:1 (2007), 49–57  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:37
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020